Bruise like lumps with no bruise or injury

Patient

Q: Hello, I am anemic and I started to take these vitamins called hemaplex for that, and ever since I have been taking them I have been getting lumps in different places on my body. The lumps feel like the lumps that you would get when you have a bruise, but my skin has no discoloration and I have no injury. I have stopped taking the hemaplex for about a week, maybe more and I am still getting new lumps. Can you give me an idea of what this is and if I should see a doctor?

Symptoms:  Bruise like lumps
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: So I recently found out my ferritin was low only because my hair started to fall out. Every year I go for a blood te...

Q: Hi Just had a blood test and have been given result which I don't understand Can you help me please? I have a mean c...

Q: I'm just looking for info on some lab results. Below low ferratin levels. Low mcv,mch,mchc and high rdw levels mean.

Q: Hello Dr actually I did marriage tests so I got a high level of hba2 : 7.5  so the hematologist told me that I ...

Q: Hello Doctor I did a marriage test so it shows in the results that i have thalassemia minor as a carrier. But my fia...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews